# SDR 20000614SH004

- Difficulty date: May 8, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N702M
- Make and model: Swrngn SA227AC
- Aircraft serial: AC702
- Aircraft time: 21,811 hours, 29,784 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Condition: Loose
- Location: Wing Deice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GTF - FLT 2550 - LT WING OVERHEAT LIGHT CAME ON FLASHING DURING CLIMBOUT.  (FLASHING IS 250 C SENSOR).  CREW FOLLOWED EMERGENCY PROCEDURES, SHUT OFF LT GEN AND LT BLEED, RETURNED TO BASE.  THE FLASHING WING OVERHEAT LIGHT STAYED ON.  ACFT WAS SHUT DOWN ONCE CLEAR OF THE ACTIVE RUNWAY AND ALL PERSONNEL WERE DEPLANED.  FOUND LOOSE CLAMPS IN AREA OF SENSOR.  TIGHTENED LOOSE CLAMPS.  PERFORMED RUNNING LEAK CHECK, WITH NO DEFECTS NOTED.  TEST WAS THEN PERFORMED, WITH NO DEFECTS NOTED.  (X)
